Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 59, Number 4

All articles in this issue are freely accessible.

Dynamically accelerating cracks part 2: a finite length mode III crack in elastic material
Tanya L. Leise and Jay R. Walton.
Quart. Appl. Math. 59 (2001), 601-614
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1866550
A nonconvex scalar conservation law with trilinear flux
Brian T. Hayes and Michael Shearer.
Quart. Appl. Math. 59 (2001), 615-635
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1866551
A self-similar viscosity approach for the Riemann problem in isentropic gas dynamics and the structure of the solutions
Yong Jung Kim.
Quart. Appl. Math. 59 (2001), 637-665
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1866552
The effect of a small initial distortion of the basic flow on the subcritical transition in plane Poiseuille flow
Pu Sun.
Quart. Appl. Math. 59 (2001), 667-699
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1866553
Well-posedness and longtime behavior of the phase-field model with memory in a history space setting
Claudio Giorgi, Maurizio Grasselli and Vittorino Pata.
Quart. Appl. Math. 59 (2001), 701-736
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1866554
Conductive-radiative heat transfer in grey materials
Mika Laitinen and Timo Tiihonen.
Quart. Appl. Math. 59 (2001), 737-768
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1866555
Effect of rugosity on a flow governed by stationary Navier-Stokes equations
Youcef Amirat, Didier Bresch, Jérôme Lemoine and Jacques Simon.
Quart. Appl. Math. 59 (2001), 769-785
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1866556
On the Helmholtz decomposition for polyadics
George Dassios and Ismo V. Lindell.
Quart. Appl. Math. 59 (2001), 787-796
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1866557

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website